# SDR AALA202002079005

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 63,281 hours, 10,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT HOLDER BROKEN.  REMOVED AND REPLACED FA FLASHLIGHT IAW AMM 25-64-00.
